Vicks NyQuil Cold & Flu Relief Nighttime Liquid Original - 12 Fl. Oz.
Loading..
Active Ingredients: In Each 30 ml Dose Cup: Acetaminophen (650 mg), Dextromethorphan HBr (30 mg), Doxylamine Succinate (12.5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, D&C Yellow 10, FD&C Green 3, FD&C Yellow 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate.
Cold & Flu, Nighttime Relief

Other Information: Each 30 ml dose cup contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

More

Product Attributes
Warning Contains: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescriptio
Directions Directions: Take only as directed. Use dose cup or tablespoon (tbsp). Do not exceed 4 doses per 24 hrs. Adults & Children 12 Yrs & Older: 30 ml (2 tbsp) every 6 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer P & G
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.